Prozac and St Johns Wort
Posted over a year ago
My daughter has been taking st johns wort for about a week and a half. The doctor then put her on prozac. She had failed to mention the st johns and found in the information about prozac that you shouldn't mix the 2. She really needs to be on the prozac, would it hurt to go on it considering she was only on the sjw for a week and a half?
777 - Not surprised . . . most drs. push drugs, since that's all they know. Prozac can cause many side effects . . . natural products are a better choice.
Lydcor06 - my daughter is 17 and has had difficulty catching her breath off and on for months now, took her too her NP and she put her on prozac, miralax and prilosac, what kinda combo is that? told her it sounded like an anxiety issue, not bloodwork, or labs what so ever
Be - Hi, I just want to say I had 2 friends committ suicide while on meds you are discussing. There is no way on God's good Earth that I would let anyone I love be on these meds. You may be dealing with anxiety as opposed to depression. The meds Are very different. They treated my anxiety with an anti depressant which is wrong! It added to my problems. Try other natural alternatives.